Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pregnant. Started feeling cold and took tylenol. Will this cause any harm on fetus?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am seven months pregnant and all has been going well. Yesterday, I came down with a violent cold and took Tylenol Cold. I did not take more than the recommended dose. I woke up this morning worried that I created risk to my baby. I have not taken anything today. I did not contact my doctor because I am seeing her next week. However, I can't seem to shake the worry.
Posted Mon, 25 Feb 2013 in Pregnancy
Answered by Dr. Rhea Chanda 25 minutes later
At this stage in your pregnancy,taking a single dose wont cause any harm to the fetus. Most of the development is done. But in the future,i suggest that you try and take as minimal medication as you can apart from the ones prescribed by your doctor.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor